On the asymptotic enumeration of accessible automata

Abstract : We simplify the known formula for the asymptotic estimate of the number of deterministic and accessible automata with n states over a k-letter alphabet. The proof relies on the theory of Lagrange inversion applied in the context of generalized binomial series.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (3), pp.75-79
Liste complète des métadonnées

Littérature citée [7 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00990449
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : mardi 13 mai 2014 - 15:37:23
Dernière modification le : mercredi 29 novembre 2017 - 10:26:19
Document(s) archivé(s) le : lundi 10 avril 2017 - 22:20:21

Fichier

1517-5543-1-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00990449, version 1

Collections

Citation

Elcio Lebensztayn. On the asymptotic enumeration of accessible automata. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (3), pp.75-79. 〈hal-00990449〉

Partager

Métriques

Consultations de la notice

65

Téléchargements de fichiers

304